Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the asymptotic formula for the solution of degenerate elliptic partial differential equations


Author: Dong-Huang Wei
Journal: Proc. Amer. Math. Soc. 139 (2011), 2863-2875
MSC (2000): Primary 35J70, 32A50
Published electronically: January 7, 2011
MathSciNet review: 2801628
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives an asymptotic expansion for the solution of the boundary problem with respect to the Laplace-Beltrami operator. We also consider some examples in the domain whose boundary is real ellipsoid, where the boundary problem does not have a $ C^n$ solution up to the boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J70, 32A50

Retrieve articles in all journals with MSC (2000): 35J70, 32A50


Additional Information

Dong-Huang Wei
Affiliation: School of Mathematics and Computer Science, Fujian Normal University, Fuzhou, 350007, People’s Republic of China
Email: weidonghuang@yahoo.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10780-9
PII: S 0002-9939(2011)10780-9
Received by editor(s): July 24, 2010
Received by editor(s) in revised form: July 28, 2010
Published electronically: January 7, 2011
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.